# SDR UPS97225363

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9621024
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHT ASSY AT GALLEY SERVICE DOOR INOP AFT ASSY.  REMOVED AND REPLACED BATTERY PACK, OPS IAW 33-10-00 (P/N 96-21024).
